# SDR DALA2020071302575

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 83,682 hours, 37,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE LIGHT INOP.  FOUND EXCESSIVE LUBRICANT AND CLEARED DEBRIS FROM BOTH PROX SENSORS AT AFT L4 DOOR EXCERCISED DOOR LATCH REPEATEDLY VARIOUS TIMES OPS CK NML.
